# SDR DALA2024021201932

- Difficulty date: February 5, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N940DU
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38723
- Aircraft time: 23,475 hours, 16,619 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 727i-747
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0191614) AFT CARGO BAY L/H Z CHANNEL IS DAMAGED IN SEVERAL AREAS FROM STA 727I+6-747, LBL 25, WL 156. REMOVED AND REPLACED AFT CARGO L/H ZEE CHANNEL FROM STA 727I+6 TO STA 847 LBL 25 WL 156 B737-900 SRM 51-40-02-0G AND DWG 146A7500.
